# SDR SCNA96153

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, PRESSURIZATION WAS LOST AT ALTITUDE.  PLACED AUTO MODE FOR CABIN PRESSURIZATION CONTROLLER ON MEL. RESEATED CANNON PLUG ON BACK OF CONTROL HEAD.  PRESSURIZATION TESTED GOOD IAW MM 21-31-0, CLEARED MEL.
